# SDR SWIA201540683

- Difficulty date: January 21, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 8,886 hours, 6,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT FS 274 RBL 12.  REPAIRED IAW REO.
